Skip to Main content Skip to Navigation


...
hal-02871886v4  Journal articles
Antoine Lejay. Constructing general rough differential equations through flow approximations
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2021, 27, pp.1-24. ⟨10.1214/21-EJP717⟩
...
hal-03475899v2  Journal articles
Antoine Lejay. Book Review: a Course on Rough Paths - With an Introduction to Regularity Structures (Peter K. Friz and Martin Hairer)
Bulletin of the American Mathematical Society, American Mathematical Society, In press
...
hal-03505533v1  Journal articles
Thierry Bastogne. iQbD: a TRL-indexed quality-by-design paradigm for medical device engineering
Journal of Medical Devices, American Society of Mechanical Engineers (ASME), In press
...
hal-02390745v1  Journal articles
Alexander CoxEmma HortonAndreas KyprianouDenis Villemonais. Stochastic Methods for Neutron Transport Equation III: Generational many-to-one and $k_\texttt{eff}$
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2021, 81 (3), ⟨10.1137/19M1295854⟩
...
emse-00673983v1  Journal articles
Alexandre DolguiJean-Marie Proth. Pricing strategies and models
Annual Reviews in Control, Elsevier, 2010, 34 (1), pp.101-110. ⟨10.1016/j.arcontrol.2010.02.005⟩
...
hal-02427636v2  Journal articles
Dang NguyenÉdouard Strickler. A method to deal with the critical case in stochastic population dynamics
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2020, 80 (3), pp.1567-1589. ⟨10.1137/20M131134X⟩
hal-03294780v1  Journal articles
Youssef RahmePascal Moyal. A stochastic matching model on hypergraphs
Advances in Applied Probability, Applied Probability Trust, 2021, 53 (4), pp.951-980. ⟨10.1017/apr.2021.8⟩
hal-03294756v1  Journal articles
Pascal MoyalAna BušićJean Mairesse. A product form for the general stochastic matching model
Journal of Applied Probability, Cambridge University press, 2021, 58 (2), pp.449-468. ⟨10.1017/jpr.2020.100⟩
...
inria-00100754v1  Journal articles
Bruno LévySylvain PetitjeanNicolas RayJérôme Maillot. Least Squares Conformal Maps for Automatic Texture Atlas Generation
ACM Transactions on Graphics, Association for Computing Machinery, 2002, 21 (3), 10 p
...
hal-00602053v1  Journal articles
Frédéric BernardinBossy MireilleMiguel MartinezDenis Talay. On mean numbers of passage times in small balls of discretized Itô processes
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2009, 14, pp.302-316. ⟨10.1214/ecp.v14-1479⟩
...
hal-02974043v2  Journal articles
Renata BunoiuKarim RamdaniClaudia Timofte. T-coercivity for the asymptotic analysis of scalar problems with sign-changing coefficients in thin periodic domains
Electronic Journal of Differential Equations, Texas State University, Department of Mathematics, 2021, 2021 (59), pp.1-22
...
hal-02454567v3  Journal articles
Imene Djebour. Local null controllability of a fluid-rigid body interaction problem with Navier slip boundary conditions
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2021, 27 (76), pp.46. ⟨10.1051/cocv/2021071⟩
...
hal-02559553v2  Journal articles
Alexandre DelyonAntoine HenrotYannick Privat. The missing (A, D, r) diagram
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, In press
...
hal-03168254v1  Journal articles
Jocelyn BegeotIrène MarcoviciPascal MoyalYoussef Rahme. A general stochastic matching model on multigraphs
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2021, 18 (2), pp.1325-1351. ⟨10.30757/ALEA.v18-49⟩
...
hal-03155540v1  Journal articles
Antoine HenrotIdriss MazariYannick Privat. Shape optimization of a Dirichlet type energy for semilinear elliptic partial differential equations
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2021, 27 (S6), pp.32. ⟨10.1051/cocv/2020052⟩
...
hal-02101680v2  Journal articles
Nicolas ChampagnatDenis Villemonais. Practical criteria for R-positive recurrence of unbounded semigroups
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2020, 25 (6), pp.1-11. ⟨10.1214/20-ECP288⟩
...
hal-02101739v3  Journal articles
Michel BenaïmNicolas ChampagnatDenis Villemonais. Stochastic approximation of quasi-stationary distributions for diffusion processes in a bounded domain
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2021, 57 (2), pp.726-739. ⟨10.1214/20-AIHP1093⟩
hal-03140597v1  Journal articles
Julien Lequeurre. Weak Solutions for a System Modeling the Movement of a Piston in a Viscous Compressible Gas
Journal of Mathematical Fluid Mechanics, Springer Verlag, 2020, 22 (3), pp.40. ⟨10.1007/s00021-020-0481-y⟩
...
hal-01839202v3  Journal articles
Antoine BraultAntoine Lejay. The non-linear sewing lemma II: Lipschitz continuous formulation
Journal of Differential Equations, Elsevier, 2021, 293, pp.482-519. ⟨10.1016/j.jde.2021.05.020⟩
...
hal-01710663v2  Journal articles
Nicolas ChampagnatRené SchottDenis Villemonais. Analysis of distributed systems via quasi-stationary distributions
Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2021, 36 (6), pp.981-998. ⟨10.1080/07362994.2020.1861952⟩
...
hal-01974289v3  Journal articles
Nicolas ChampagnatSylvie MéléardViet Chi Tran. Stochastic analysis of emergence of evolutionary cyclic behavior in population dynamics with transfer
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2021, 31 (4), pp.1820-1867. ⟨10.1214/20-AAP1635⟩
...
hal-02377400v2  Journal articles
Sabeur AmmarJean-Claude VivaldaBasma Zitouni. Strong differential observability for sampled systems
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2020, 58 (6), pp.3814-3841. ⟨10.1137/19M1302867⟩
...
hal-03085997v1  Journal articles
Xavier AntoineEmmanuel Lorin. Generalized fractional algebraic linear system solvers
Journal of Scientific Computing, Springer Verlag, In press
...
hal-02095574v2  Journal articles
Adrien TaccoenChristian PiedalluIngrid SeynaveVincent PerezAnne Gégout-Petit et al.  Background mortality drivers of European tree species : climate change matters
Proceedings of the Royal Society B: Biological Sciences, Royal Society, The, 2019, 286 (1900), pp.20190386. ⟨10.1098/rspb.2019.0386⟩
...
hal-02955368v1  Journal articles
Abderrahman IggidrMohamed OumounMax Souza. Continuous simultaneous stabilization of single‐input nonlinear stochastic systems
Asian Journal of Control, Asian Control Association (ACA) and Chinese Automatic Control Society (CACS) 2021, 23 (1), pp.82-89. ⟨10.1002/asjc.2401⟩
...
hal-02943170v1  Journal articles
Abderrahman IggidrMohamed Oumoun. Simultaneous stabilization of single-input nonlinear systems with bounded controls
International Journal of Dynamics and Control, Springer Berlin Heidelberg, 2021, 9, pp.550-556. ⟨10.1007/s40435-020-00658-3⟩
...
hal-02137907v2  Journal articles
Eduardo CerpaEmmanuelle CrépeauJulie Valein. Boundary controllability of the Korteweg-de Vries equation on a tree-shaped network
Evolution Equations and Control Theory, American Institute of Mathematical Sciences (AIMS), 2020, 9 (3), pp.673-692. ⟨10.3934/eect.2020028⟩
...
hal-01982781v5  Journal articles
Alexandre RichardEtienne TanréSoledad Torres. Penalisation techniques for one-dimensional reflected rough differential equations
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2020, 26 (4), pp.2949--2986. ⟨10.3150/20-BEJ1212⟩
...
hal-01903857v3  Journal articles
Quentin CormierEtienne TanréRomain Veltz. Long time behavior of a mean-field model of interacting neurons
Stochastic Processes and their Applications, Elsevier, 2020, 130 (5), pp.2553-2593. ⟨10.1016/j.spa.2019.07.010⟩
...
hal-02421312v2  Journal articles
Renata BunoiuLucas ChesnelKarim RamdaniMahran Rihani. Homogenization of Maxwell's equations and related scalar problems with sign-changing coefficients
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc In press
hal-02667483v1  Journal articles
Frédéric MazencPierre-Alexandre Bliman. Backstepping design for time-delay nonlinear systems
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2006, 51 (1), pp.149-154. ⟨10.1109/CDC.2003.1272269⟩
...
hal-00643171v1  Journal articles
Hana BelmabroukThomas NowotnyJean-Pierre RosparsDominique Martinez. Interaction of cellular and network mechanisms for efficient pheromone coding in moths
Proceedings of the National Academy of Sciences of the United States of America , National Academy of Sciences, 2011, 108 (49), pp.19790-19795. ⟨10.1073/pnas.1112367108⟩
hal-02635428v1  Journal articles
Fabien CampilloCoralie Fritsch. Erratum to: Weak convergence of a mass-structured individual-based mode
Applied Mathematics and Optimization, Springer Verlag (Germany), 2015, ⟨10.1007/s00245-015-9294-4⟩
hal-02533130v1  Journal articles
Xudong SunJ. Todd HoeksemaYang LiuGuillaume AulanierYingna Su et al.  HOT SPINE LOOPS AND THE NATURE OF A LATE-PHASE SOLAR FLARE
The Astrophysical Journal, American Astronomical Society, 2013, 778 (2), pp.139. ⟨10.1088/0004-637X/778/2/139⟩
...
hal-00922028v1  Journal articles
Alexandre Richard. A fractional Brownian field indexed by $L^2$ and a varying Hurst parameter
Stochastic Processes and their Applications, Elsevier, 2015, 125 (4), pp.1394-1425. ⟨10.1016/j.spa.2014.11.003⟩
hal-02492942v1  Journal articles
Haoxun ChenChengbin ChuJean-Marie Proth. Cyclic scheduling of a hoist with time window constraints
IEEE Transactions on Robotics and Automation, Institute of Electrical and Electronics Engineers (IEEE), 1998, 14 (1), pp.144-152. ⟨10.1109/70.660860⟩
hal-02490619v1  Journal articles
Haoxun ChenChengbin ChuJean-Marie Proth. An improvement of the Lagrangean relaxation approach for job shop scheduling: a dynamic programming method
IEEE Transactions on Robotics and Automation, Institute of Electrical and Electronics Engineers (IEEE), 1998, 14 (5), pp.786-795. ⟨10.1109/70.720354⟩